On the large-distance asymptotics of steady state solutions of the Navier-Stokes equations in 3D exterior domains

A. Korolev, Vladimir Sverak

Research output: Contribution to journalArticlepeer-review

28 Scopus citations

Abstract

We identify the leading term describing the behavior at large distances of the steady state solutions of the Navier-Stokes equations in 3D exterior domains with vanishing velocity at the spatial infinity.

Original languageEnglish (US)
Pages (from-to)303-313
Number of pages11
JournalAnnales de l'Institut Henri Poincare (C) Analyse Non Lineaire
Volume28
Issue number2
DOIs
StatePublished - 2011

Bibliographical note

Funding Information:
* Corresponding author. E-mail address: sverak@math.umn.edu (V. Šverák). 1 Supported in part by NSF Grant DMS-0457061. 2 The objection was probably raised already by the classics in the 19th century.

Fingerprint

Dive into the research topics of 'On the large-distance asymptotics of steady state solutions of the Navier-Stokes equations in 3D exterior domains'. Together they form a unique fingerprint.

Cite this